discharge in knickers

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter
User avatar
nike63
Just Landed
Just Landed
Posts: 4
Joined: Wed Jul 13, 2005 8:22 pm

discharge in knickers

Post by nike63 » Fri Sep 09, 2005 6:51 pm

hi
erm this is kind of gross for me to say but i guess its kind of a problem for me. my period hasnt come in a while... too long and instead ive been getting a very large amount of discharge
does anybody know why


p.s im a virgin so im not pregnant

User avatar
luvva
Permanent Fixture
Permanent Fixture
Posts: 1017
Joined: Tue Jul 01, 2003 5:24 pm

Post by luvva » Fri Sep 09, 2005 11:37 pm

How long have you had your period? They do take a while to settle down, up to 2 years I think, so you may go a while without having a period.

I think if you're worried you could go to your doctors, and maybe ask to see the nurse?

User avatar
CFG
Familiar Face
Familiar Face
Posts: 303
Joined: Sat Sep 03, 2005 1:38 am
Location: Ayrshire

Post by CFG » Fri Sep 09, 2005 11:55 pm

More than two years! I started at 12, they were stupidly irregular, I went on the Pill at 16 to try and regulate them, which worked and was fine for four years. The I came off the Pill again just after I turned 20 - and guess what? Stupidly irregular again! :evil:

That's over 8 years, in my case. And it's VERY ANNOYING!!!

Sometimes, nike63, I find that when it's four weeks since my last one (i.e. the time I should be "on") I don't actually come "on" but I do get slightly heavier, thicker discharge. Do you find that this heavy discharge happens at the same time every month? Try wearing not a sanitary towel, but just a mini-pad or panty-liner at the time when you think it's due.

I would suggest you go to the doctor - the doctor may recommend that you go on the Pill as I did, because it regulates your periods so that you alwasy know when you'll come "on", and it makes them less painful/heavy.

Also, they will be able to rule out any possible yeast infection, such as thrush.

User avatar
madcow
Familiar Face
Familiar Face
Posts: 235
Joined: Thu Dec 16, 2004 10:49 pm

Post by madcow » Wed Oct 19, 2005 3:59 pm

ok slightly off topic, really gross. But my down there has started to feel funny, it stings a bit, not itchy. Also ive started getting slightly yellowey discharge, it doesnt smell. WHat is this?
Be crazy for love and crazy for meeeeeeeee

JennaXXX
Permanent Fixture
Permanent Fixture
Posts: 1021
Joined: Tue Jan 18, 2005 10:51 am
Location: England

Post by JennaXXX » Wed Oct 19, 2005 4:36 pm

Sounds like you have an infection but its probably nothing to worry about. I am afraid a trip to the doctors is what you need to get a proper diagnoise. Dont worry about it, Happens to most women at some stage in their life. Its nothing the doctor hasnt seen before!

katie*
Just Landed
Just Landed
Posts: 8
Joined: Wed Oct 19, 2005 2:14 pm

Post by katie* » Wed Oct 19, 2005 5:11 pm

I've got a friend that has really bad discharge, the yellowy kind - sometimes its really really stingy, and can get quite alot of it being produced in her underwear - which produces quite an uncomfortable feeling. It can smell really badly sometimes - and having a shower seems to just make it worse.
I've tried telling her that she has an STI but she won't believe me, and refuses to recieve some medical help.
Any idea about what she can do? I'm getting a bit worried about her also, as she's continuing to have sex.

User avatar
madcow
Familiar Face
Familiar Face
Posts: 235
Joined: Thu Dec 16, 2004 10:49 pm

Post by madcow » Wed Oct 19, 2005 7:10 pm

o god, so its not just a phase and will go away? is there any home remedies i can try?
Be crazy for love and crazy for meeeeeeeee

User avatar
sovs
Permanent Fixture
Permanent Fixture
Posts: 1590
Joined: Tue Jul 29, 2003 2:10 am

Post by sovs » Wed Oct 19, 2005 9:24 pm

madcow it sounds like thrush - it can sting or itch, cause a discharge etc.
i think you need to see the doc and get some canesteen cream or presseries.

User avatar
madcow
Familiar Face
Familiar Face
Posts: 235
Joined: Thu Dec 16, 2004 10:49 pm

Post by madcow » Thu Oct 20, 2005 8:15 pm

can i have sex
how long does it takes to go away :oops:
Be crazy for love and crazy for meeeeeeeee

JennaXXX
Permanent Fixture
Permanent Fixture
Posts: 1021
Joined: Tue Jan 18, 2005 10:51 am
Location: England

Post by JennaXXX » Fri Oct 21, 2005 2:02 pm

Once you get the medication it should clear up within a week I think? Really, dont be embarassed it honestly is really common and nobody is going to be shocked by it.

User avatar
LICKLELEA
Part of the Furniture
Part of the Furniture
Posts: 512
Joined: Mon Jul 18, 2005 11:11 am
Location: South West, England

Post by LICKLELEA » Fri Oct 21, 2005 2:18 pm

I would probably refrain from having sex until it clears up otherwise you risk transferring it back to yoursef (not too sure if men can catch an infection either - but don't think they can). Go to the spam post and pick up some Canesten capsules and you will be fine! Really don't be embarassed it is common

Seaside Belle
Familiar Face
Familiar Face
Posts: 146
Joined: Wed Mar 30, 2005 12:24 pm
Contact:

Post by Seaside Belle » Fri Oct 21, 2005 3:05 pm

This isn't a post for Nike63, its a post for Madcow and Katie's friend.

I don't mean to sound like the bearer of bad news here but sometimes a yellow-ish or green-ish discharge can indicate the sti gonorrhoea. It is best to visit the docs or the gum clinic as it could affect your fertility in years to come. Its embarrassing but not the end of the world! Even if you do have thrush its best to visit the docs the first time for supervised treatment so you can recognise the symtoms in future. Your partner will have to be treated as well as the infection can be passed between the two of you, yes, men can get it too!

Seeing the doctor is not such a bad thing - the worse thing is the worrying!

User avatar
madcow
Familiar Face
Familiar Face
Posts: 235
Joined: Thu Dec 16, 2004 10:49 pm

Post by madcow » Fri Oct 21, 2005 4:52 pm

thanks guys. I went to my doctor this morning and they took a sample just in case. But they gave me cream and this pessary thing with a tablet on the end which apparently clears it up in 1-2 days :D
Be crazy for love and crazy for meeeeeeeee

User avatar
madcow
Familiar Face
Familiar Face
Posts: 235
Joined: Thu Dec 16, 2004 10:49 pm

Post by madcow » Sat Oct 22, 2005 10:35 am

ok i know i said everthing was ok. But used pessaries thing last night and woke up this morning and my knickers were covered in this white stuff, there looked too much of it almost to be discharghe....
Be crazy for love and crazy for meeeeeeeee

User avatar
V23
Familiar Face
Familiar Face
Posts: 336
Joined: Mon Feb 07, 2005 4:16 pm

Post by V23 » Sat Oct 22, 2005 2:23 pm

It's from the pessary, it's nothing to worry about

Post Reply